IJPAM: Volume 85, No. 6 (2013)
GENERAL POPULATION MODEL
Department of Mathematics
Berrien Springs, MI 49104, USA
Abstract. In this paper, we investigate conditions for the existence of positive solution to the following general elliptic system with various growth conditions:
Our arguments mainly rely on super-sub solutions, maximum principles, spectrum estimates, and some detailed properties for the solution of logistic equations.
Received: March 3, 2013
AMS Subject Classification: 35A05, 35A07
Key Words and Phrases: elliptic system with various growth conditions, existence of positive solution, super-sub solutions, maximum principles, spectrum estimates, logistic equations
Download paper from here.
DOI: 10.12732/ijpam.v85i6.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395